논문KCI 등재
Weak forms of subtraction algebras
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
As a weak form of a subtraction algebra, the notion of weak subtraction algebras is introduced, and its examples are given. A method to make a weak subtraction algebra from a quasi-ordered set is provided.
Abstract
As a weak form of a subtraction algebra, the notion of weak subtraction algebras is introduced, and its examples are given. A method to make a weak subtraction algebra from a quasi-ordered set is provided.
참고문헌 (7)
- J. C. Abbott, "Sets, Lattices, and Boolean Algebras" (1969), Allyn and Bacon, Inc.
- G. Birkhoff, "Lattice Theory, American Mathematical Society Colloquium Publications, Vol. XXV" (1967), American Mathematical Society
- Y. B. Jun, "On ideals in subtraction algebras", Scientiae Mathematicae Japonicae, 65(1), pp.129~134 (2007)
- Y. B. Jun, "Ideal theory of subtraction algebras", Scientiae Mathematicae Japonicae, 61(3), pp.459~464 (2005)
- Y. B. Jun, "Prime and irreducible ideals in subtraction algebras", Italian Journal of Pure and Applied Mathematics
- B. M. Schein, "Difference semigroups", Communications in Algebra, 20(8), pp.2153~2169 (1992)
- B. Zelinka, "Subtraction semigroups", Mathematica Bohemica, 120(4), pp.445~447 (1995)
관련 논문AI추천
Derivations on subtraction algebrasMehmet Ali Öztürk, Yilmaz Ceven대한수학회 · 대한수학회논문집2009 · 제24권 제4호Order systems, ideals and right fixed maps of subtraction algebras노은환, 박철환, 전영배대한수학회 · 대한수학회논문집2008 · 제23권 제1호N-IDEALS OF SUBTRACTION ALGEBRAS소금숙, 전영배, Jacob Kavikumar대한수학회 · 대한수학회논문집2010 · 제25권 제2호THE ESSENCE OF SUBTRACTION ALGEBRAS BASED ON N-STRUCTURES이경자, 전영배대한수학회 · 대한수학회논문집2012 · 제27권 제1호Symmetric bi-derivations of subtraction algebras김경호강원경기수학회 · 한국수학논문집2021 · 제29권 제2호Bipolar fuzzy ideals of subtraction algebras박철환, 이경자, 전영배장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2011 · 제14권 제4호
이 간행물의 다른 논문 (15건)
Hardy inequalities in half spaces of the Heisenberg groupJunqiang Han, Wenji Qin, Pengcheng Niupp. 405-417On the minimum length of some linear codes of dimension 6Takao Kato, Eun Ju Cheonpp. 419-425On the value distribution of differential polynomialsKit-Wing Yu, Subhas S. Bhoosnurmath, Milind Narayanrao Kulkarnipp. 427-435On some properties of Malcev-Neumann modulesRenyu Zhao, Zhongkui Liupp. 445-456A Kurosh-Amitsur left Jacobson radical for right near-ringsK. Siva Prasad, Ravi Srinivasa Raopp. 457-466
